MAUDE Adverse Event Report: ENCORE MEDICAL L.P. FOUNDATION KNEE; INSERT, ULTRA CONGRUENT SIZE6 15MM CM

ENCORE MEDICAL L.P. FOUNDATION KNEE; INSERT, ULTRA CONGRUENT SIZE6 15MM CM
Model Number 380-15-506
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - patient's knee was unstable.Removed and exchanged out the insert.
 
Additional Manufacturer Narrative
Manufacturer narrative : the reason for this revision surgery was reported as instability.The previous surgery and the surgery detailed in this event occurred 6 years and 7 months apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at hospital and not made available to djo surgical for examination.A review of the device history record (dhr) shows that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There was an ncmr#: (b)(4) associated with the main part #380-15-506 insert, ultra congruent size6 15mm cm which documents that out of 10 parts lot, all parts were rejected due to parts were missed to inspect.Later the rejected parts were reworked and accepted after inspection.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to instability.There were no findings during this evaluation that indicate the reported device was defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may also contribute to an event that are outside the control of djo surgical such as poor bone density, inadequate soft tissue support, patient activities or trauma.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
FOUNDATION KNEE
Common Device Name
INSERT, ULTRA CONGRUENT SIZE6 15MM CM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
MDR Report Key12144242
Report Number1644408-2021-00697
Device Sequence Number4259351
Product Code JWH
UDI-Device Identifier00888912117296
UDI-Public(01)00888912117296
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K963028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2018
Device Model Number380-15-506
Device Catalogue Number380-15-506
Device Lot Number59602812
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/24/2021
Supplement Date Received by Manufacturer07/09/2021
Initial Report FDA Received Date07/09/2021
Supplement Report FDA Received Date07/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR